MathSciNet Relay Station
MathSciNet bibliographic data
MR2826154 (2012e:65139) 65L99 (26A33 34A08 45J05)
Bhrawy, A. H.; Alofi, A. S.; Ezz-Eldien, S. S. A quadrature tau method for fractional differential equations with variable coefficients. Appl. Math. Lett. 24 (2011), no. 12, 2146–2152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement